# SDR CA020430009

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 36,827 hours
- Engine: Ge CT581401
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7257255
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 3.9 HOURS AFTER ENGINE INSTALLATION THE ENGINE PARTIALLY DECELERATED IN FLIGHT. THE ENGINE RESPONDED TO EMERGENCY THROTTLE AND WAS LANDED SAFELY. FUEL CONTROL WAS REPLACED.
